What is Migraleve Yellow?
Migraleve Yellow are pain relief tablets that help to ease migraine attacks. When used alongside Migraleve Pink, Migraleve Yellow tablets can help to relieve migraines and their symptoms, leaving you free from debilitating migraine pain.
What are migraines?
Migraines are moderate to severe headaches that feel like a throbbing pain on one side of your head. Migraines can have auras, warning signs that will tell you that a migraine is about to happen, and these can be as uncomfortable as migraine symptoms themselves. Some of the most common symptoms of migraines and migraine auras include:
- A throbbing headache on one side of the head
- Increased sensitivity to light and sound
- Difficulty concentrating
- Feeling very hot or cold
- Stomach pain
- Seeing flashing lights or blind spots
- Numbness or tingling sensation in hand and moving up the arm to the face
- Feeling the dizzy or off-balance
- Difficulty speaking
- Loss of consciousness
How will this product help to ease my migraines?
Migraleve Yellow contains two active ingredients which work together to treat migraines when taken alongside Migraleve Pink. The active ingredients in Migraleve Yellow are paracetamol and codeine, two painkillers that can be used together to help to ease the pain that cannot be managed with just paracetamol or other painkillers alone. This makes Migraleve Yellow and Migraleve Pink the perfect remedy for painful migraines.
Can I take these tablets if I’m taking other painkillers?
You should not use these tablets if you have taken any other painkillers within the past 4 hours. Also, you should not use this product if you are taking other medication which contains paracetamol. For more advice about taking painkillers, please speak to your doctor or Chemist 4 U pharmacist.
Can I take this product if I am taking other medication?
You should speak to your doctor or Chemist 4 U pharmacist before taking these tablets if you are using any other medication, including those obtained without a prescription. Some medications can interact when used together, causing unwanted side effects or making your medication less effective. You should especially speak to a medical professional before using this product if you are taking:
- Metoclopramide or domperidone used to treat nausea and vomiting
- Cholestyramine, which is used to treat high cholesterol
- Depression medication known as Monoamine Oxidase Inhibitors (MAOIs), or have taken them within the past 2 weeks, e.g. moclobemide, phenelzine, tranylcypromine, selegiline
- Anticoagulants, also known as blood thinners, e.g. warfarin
- Anticonvulsants, which are used to treat epilepsy, e.g. carbamazepine, phenytoin, fosphenytoin, phenobarbital, primidone
- Antimuscarinic drugs, which are used before surgery and to treat some eye and bowel conditions, e.g. atropine
- Drugs which affect the brain, such as
- Drugs used to decrease anxiety or help you to sleep, e.g. benzodiazepines, barbiturates
- Antidepressants, e.g. tricyclic antidepressants
- Drugs used for mental conditions causing delusions or hallucinations, e.g. phenothiazines
- General anaesthetics
- Muscle relaxants
- Other painkillers containing paracetamol or codeine or products similar to codeine, e.g. tramadol, morphine
Can I take these tablets if I’m pregnant or breastfeeding?
Speak to your doctor or Chemist 4 U pharmacist before taking this or any other medication if you are pregnant, to be sure that this product is safe for you and your baby at this time. You should not take Migraleve if you are breastfeeding, as both the pink and yellow tablets contain codeine. Codeine should not be taken if you are breastfeeding as it metabolises into morphine, and both of these substances can pass to your baby through your breast milk.
Can I drive after taking these tablets?
This product can make you feel sleepy or dizzy, do not attempt to drive or use tools or machinery until you are sure that you are not affected in this way.
How to use Migraleve Yellow
- For adults and children over 16 treating a migraine, take 2 Migraleve Pink tablets with a glass of water at the first sign of a migraine. Then take 2 Migraleve Yellow tablets 4 hours after taking Migraleve Pink. Take 2 more Migraleve Yellow tablets every 4 hours. Do not take more than 8 tablets (2 pink and 6 yellow) within any 24 hours.
- For children aged 12 – 16 treating a migraine, take 1 Migraleve Pink tablet with a glass of water at the first sign of a migraine. Then take 1 Migraleve Yellow tablet 4 hours after taking Migraleve Pink. Take 1 more Migraleve Yellow tablet every 4 hours. Do not take more than 4 tablets (1 pink and 3 yellow) in any 24 hours.
Why do I have to answer questions to buy this product?
You do not need a prescription for Migraleve Yellow, however, you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.
Can I become addicted to these tablets?
If you take Migraleve as you are instructed to by the manufacturer, then you are unlikely to become addicted to this product. However, these tablets do contain codeine which can cause addiction if taken continuously, so if you need to take more than the recommended dose, need to take this product for a longer period of time, or are at all concerned about becoming dependent on this product, please speak to your doctor or Chemist 4 U pharmacist for advice.
When should Migraleve Yellow not be used?
Migraleve Yellow is not suitable for use by children under the age of 12. Do not use this product if you are allergic to paracetamol, codeine, buclizine, or any of the other listed ingredients. Do not take Migraleve Yellow if you:
- Have not had your migraines diagnosed by a doctor
- Are under the age of 18 and have had tonsils or adenoids removed for obstructive sleep apnoea syndrome
- Have recently developed shallow breathing
- Have an obstructed bowel or your bowel does not work properly
- Have a head injury or raised pressure in your skull
- Know that you metabolise codeine into morphine very rapidly
For more information about when you should and should not use Migraleve Yellow, please read the patient information leaflet carefully.
Does this product have any side effects?
Like all medicines, Migraleve Yellow can have side effects, although not everyone will experience them. These side effects include:
- Allergic reactions, e.g. swelling of the facial features, difficulty swallowing, shortness of breath, wheezing, skin rash, hives
- Becoming unusually tired, unexplained bruising or bleeding, getting more infections (such as colds) than usual
- Serious skin reactions, e.g. blisters, rash, reddening
- Signs of codeine toxicity, e.g. confusion, shallow breathing, extreme sleepiness
- Feeling sick, sleepiness
- Reddening or flushing of the face
- Constipation, being sick, dry mouth
- Dizziness, increased sweating
- Feeling happy
- Acute inflammation of the pancreas in those who have had their gall bladder removed
- Addiction or withdrawal symptoms, e.g. tremor, sweating, increased heart rate, feeling or being sick
- Difficulty passing urine
- Problems with movement or coordination
- Kidney problems
- Loss of appetite, indigestion, abdominal pain, discomfort
- Itching and hives
- Liver problems
- Blurred vision
- Breathing difficulty, thickened mucous
- Sensation of spinning
- A decrease in sex hormones
- Adrenal glands not working properly e.g. weakness, tiredness, weight loss, low blood pressure
If you experience these or any other side effects while using Migraleve Yellow, stop use and speak to your doctor or Chemist 4 U pharmacist right away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.
How to store this product
Store in a cool, dry place. Store in original packaging and do not use if the expiry date printed on the packaging has passed. Keep out of sight and reach of children.
This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Helpful Advice on Medication Restrictions & Addiction
For further information on our medication restrictions policy, please click here
If you are concerned about an addiction to 'over the counter' medication we urge you to visit the below links for professional help and advice
- Codeine, Paracetamol
The active ingredients in each MIGRALEVE® Yellow tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg and Codeine phosphate 8 mg. Other ingredients are: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E104 (quinoline yellow), aluminium oxide, E171 (titanium dioxide) and E172 (iron oxide yellow).
5 tips to ease your joint pain during winter
How to choose the right painkillers to relieve your back pain
What is Sciatic Nerve Pain and How Can I Treat It?
Sciatica can be a real pain in the butt – and I mean that literally!
If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.
So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.
Can I take two painkillers at once?
Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.
This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?
If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.
Do you have a headache or a migraine?
Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?
Both of them cause a lot of pain in your head, but what is the difference between the two?
If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.
Standard UK Delivery - £2.95* - Delivery within 3-5 working days.
Express UK Delivery - £4.95** - Delivery within 1-2 working days.
Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
*Excluding refrigerated products and treatments which are subject to different postage charges.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here